Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Sore legs, feeling cold, headache, stomach discomfort. Reason?

Last night i went to bed at 9:30 and awoke with sore legs, like ive worked out and have muscle stiffness, it was impossible to get back to sleep as i couldnt lie still due to aching limbs and feeling cold, even with the heating on a second duvet I also hand a headache at the lower back part of my head. i havent been drinking alcohol for at least a week....this has lasted all day its now 3 in the afternoon. and now i have a headache and my stomach feels a little strange
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have described are likely to be due to a generalized viral infection. These can be controlled with mild pain killer like acetaminophen and plenty of fluids orally.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor